Free Access
Issue
ESAIM: M2AN
Volume 24, Number 4, 1990
Page(s) 501 - 521
DOI https://doi.org/10.1051/m2an/1990240405011
Published online 31 January 2017
  1. R. A. ADAMS, Sobolev Spaces. Academie Press, New York (1975). [MR: 450957] [Zbl: 0314.46030]
  2. M. AUFRANC, Numerical study of a junction between a three-dimensional elastic structure and a plate, Comp. Methods Appl. Mech. Engrg. 74, 207-222 (1989). [MR: 1020623] [Zbl: 0687.73067]
  3. F. BOURQUIN &P. G. CIARLET, Modeling and justification of eigenvalue problems for junctions between elastic structures. To appear in J. Funct. Anal. (1988). [MR: 1026860] [Zbl: 0699.73010]
  4. P. G. CIARLET &S. KESAVAN, Two-dimensional approximation of three-dimensional eigenvalue problems in plate theory. Comp. Methods Appl. Mech.Engrg. 26, 149-172 (1980). [MR: 626720] [Zbl: 0489.73057]
  5. P. G. CIARLET & H. LE DRET, Justification of the boundary conditions of a clamped plate by an asymptotic analysis. To appear in Asympt. Anal. (1988). [MR: 978264] [Zbl: 0699.73011]
  6. P. G. CIARLET,H. LE DRET &R. NZENGWA, Modélisation de la jonction entre un corps élastique tridimensionnel et une plaque.C.R. Acad. Sci. Paris, Série I, 305, 55-58 (1987). [MR: 902275] [Zbl: 0632.73015]
  7. P. G. CIARLET, H. LE DRET &R. NZENGWA, Junctions between three-dimensional and two-dimensional linearly elastic structures.J. Math. Pures Appl. 68, 261-295 (1989). [MR: 1025905] [Zbl: 0661.73013]
  8. R. COURANT &D. HILBERT, Methods of Mathematical Physics, Vol. I. Interscience, New York (1953). [MR: 65391] [Zbl: 0051.28802]
  9. P. DESTUYNDER, Sur une Justification des modèles de plaques et de coques par les méthodes asymptotiques. Doctoral Dissertation, Université Pierre & Marie Curie, Paris (1980).
  10. H. LE DRET, Modélisation d'une plaque pliée. C.R. Acad. Sci. Paris, Série l, 304, 571-573 (1987). [MR: 894999] [Zbl: 0634.73047]
  11. H. LE DRET, Modeling of a folded plate. To appear in Comput. Mech. (1987). [MR: 894999] [Zbl: 0741.73026]
  12. H. LE DRET, Folded plates revisited. Comput. Mech. 5, 345-365 (1989). [Zbl: 0741.73025]
  13. H. LE DRET, Modeling of the junction between two rods. J. Math. Pures Appl. 68, 365-397 (1989). [MR: 1025910] [Zbl: 0743.73020]
  14. J.-L. LIONS &E. MAGENES, Problèmes aux limites non homogènes et applications, Vol. 1. Dunod, Paris (1968). [MR: 247243] [Zbl: 0165.10801]
  15. J.-L. LIONS &E. MAGENES, Problèmes aux limites non homogènes et applications, Vol. 2. Dunod, Paris (1968). [MR: 247244] [Zbl: 0165.10801]
  16. P.-A. RAVIART &J.-M. THOMAS, Introduction à l'analyse numérique des équations aux dérivées partielles. Masson, Paris (1983). [MR: 773854] [Zbl: 0561.65069]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you